Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Computational Randomness and Lowness

Sebastiaan A. Terwijn and Domenico Zambella
The Journal of Symbolic Logic
Vol. 66, No. 3 (Sep., 2001), pp. 1199-1205
DOI: 10.2307/2695101
Stable URL: http://www.jstor.org/stable/2695101
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Computational Randomness and Lowness
Preview not available

Abstract

We prove that there are uncountably many sets that are low for the class of Schnorr random reals. We give a purely recursion theoretic characterization of these sets and show that they all have Turing degree incomparable to 0'. This contrasts with a result of Kučera and Terwijn [5] on sets that are low for the class of Martin-Löf random reals.

Page Thumbnails

  • Thumbnail: Page 
1199
    1199
  • Thumbnail: Page 
1200
    1200
  • Thumbnail: Page 
1201
    1201
  • Thumbnail: Page 
1202
    1202
  • Thumbnail: Page 
1203
    1203
  • Thumbnail: Page 
1204
    1204
  • Thumbnail: Page 
1205
    1205